# SDR CALA2023071702271

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 81,157 hours, 31,764 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP16531213
- Part serial: 15222H1519
- Condition: Cracked
- Location: Capt Side
- Part time: 13,619 hours, 6,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACKED/FAILED CAPTSLIDING COCKPIT WINDOW UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REMOVED AND REPLACED CAPT SLIDING WINDOW PANEL IAW AMM 56-12-11/401. OPS TEST GOOD OK FOR SERVICE.  PARTS USED: 1971926,QTY :1 ADD EMP:U230135 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1971926  SN OFF 1519 WINDOW, SLIDING  OFF 31-5613-9-9001 1519 ON 31-5613-9-9003 9785
